ARTHROCARE CORPORATION QFIX 1.8 MINI SUTURE ANCHOR; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Back to Search Results |
| Catalog Number |
72290123 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
Perforation (2001)
| Date of Event |
02/05/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: internal complaint reference: (b)(4).H3, h6: this complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
Event or Problem Description
It was reported that, during a medial patellofemoral ligament reconstruction, a q-fix mini suture anchor was deployed into the medial border of the patella using the technique as per ifu.As the deployed anchor was removed from the drill guide, there were no sutures coming out of the bone hole; it appeared that the sutures may have been amputated from the all-suture anchor deep to the bone surface.The procedure was resumed, without any delay, using an equivalent s+n back-up, in an additionally drilled bone hole.No further complications were reported.